Compléments Au Traité De Kamke X

D. S. Mitrinović; P. M. Vasić

Publications de l'Institut Mathématique (1963)

  • Volume: 3(17), Issue: 23, page 61-68
  • ISSN: 0350-1302

How to cite


D. S. Mitrinović, and P. M. Vasić. "Compléments Au Traité De Kamke X." Publications de l'Institut Mathématique 3(17).23 (1963): 61-68. <>.

author = {D. S. Mitrinović, P. M. Vasić},
journal = {Publications de l'Institut Mathématique},
keywords = {ordinary differential equations},
language = {fre},
number = {23},
pages = {61-68},
publisher = {Matematički institut SANU},
title = {Compléments Au Traité De Kamke X},
url = {},
volume = {3(17)},
year = {1963},

AU - D. S. Mitrinović
AU - P. M. Vasić
TI - Compléments Au Traité De Kamke X
JO - Publications de l'Institut Mathématique
PY - 1963
PB - Matematički institut SANU
VL - 3(17)
IS - 23
SP - 61
EP - 68
LA - fre
KW - ordinary differential equations
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.